# SDR AALA201703289007

- Difficulty date: March 25, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 20,520 hours, 17,155 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 19032010417
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON RIGHT WING REAR SPAR NR 3 IN FITTING, BEHIND MAIN LANDING GEAR BETWEEN RIBS 6 AND 7. REPAIRED REAR SPAR IAW SRM 57-50-05.
